Published articles

Published articles 1 records found  Search took 0.01 seconds. 
1.
27 p, 592.4 KB Phase portraits of quadratic polynomial differential systems having as solution some classical planar algebraic curves of degree 4 / Benterki, Rebiha (Université Bachir El Ibrahimi. Département de Mathématiques (Algeria)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We classify the phase portraits of quadratic polynomial differential systems having some relevant classic quartic algebraic curves as invariant algebraic curves, i. e. these curves are formed by solution curves of a quadratic polynomial differential system. [...]
2019
Electronic journal of differential equations, Vol. 2019, Issue 15 (2019) , p. 1-25
2 documents

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.